Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)


A metric form of microtransitivity

Author: Aarno Hohti
Journal: Proc. Amer. Math. Soc. 97 (1986), 331-338
MSC: Primary 54H15; Secondary 54E35
MathSciNet review: 835893
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We prove that every homogeneous compact metrizable space $ X$ has a compatible metric for which $ X$ is Lipschitz homogeneous and for which the group $ L(X)$ of Lipschitz homeomorphisms of $ X$ acts Lipschitz microtransitively on $ X$.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 54H15, 54E35

Retrieve articles in all journals with MSC: 54H15, 54E35

Additional Information

PII: S 0002-9939(1986)0835893-X
Keywords: Homogenous, Lipschitz homeomorphism, homeomorphism group
Article copyright: © Copyright 1986 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia